# SDR P5CA9600967

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 4 INCH CRACK IN LEFT WING LOWER PANEL FORWARD OF WING LANDING GEAR DOOR CUTOUT.  REPAIRED PER BOEING SRM 51-40-06.
